On some applications of the wave interaction theory
Doklady Akademii Nauk, Tome 284 (1985) no. 5, pp. 1089-1092
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_5_a14,
author = {V. P. Kuznetsov},
title = {On some applications of the wave interaction theory},
journal = {Doklady Akademii Nauk},
pages = {1089--1092},
year = {1985},
volume = {284},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_5_a14/}
}
V. P. Kuznetsov. On some applications of the wave interaction theory. Doklady Akademii Nauk, Tome 284 (1985) no. 5, pp. 1089-1092. http://geodesic.mathdoc.fr/item/DAN_1985_284_5_a14/